# SDR UHLA2011120500411

- Difficulty date: December 5, 2011
- Submitted: December 7, 2011
- Operation: Air carrier
- Aircraft: N857RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000079
- Aircraft time: 18,908 hours, 10,653 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR ARMED/DISARMED INDICATOR DOES NOT DISPLAY "ARMED" WHEN THE DOOR IS ARMED.  ADJUSTED ARM/DISARM MECHANISM.  OPS CHECK GOOD IAW AMM 52-12-22.
